# SDR AALA202304061898

- Difficulty date: February 9, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 27,316 hours, 3,702 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN GALLEY 1 ELECTRIC SMELL. CIRCUIT BREAKER POPPED. OVEN 1 G1. **SUPPLEMENTAL REPORT FOR AALA202302101898: REPLACED OVEN # 1 IN FORWARD GALLEY PER AMM 25-32-00.** (CLOSED)
